Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Child has increased tiredness, headache, tummy ache, green stools, burning around bottom post fever. Cause of concern?

Hi, my 4 yr old dtr has had a fever for the last 48 hours. I give her Advil very 8 hours and it brings it down to 98,in which she plays and carries on normally. However, she is more tired, complains of headaches , tummy ache, and has green stool normal consistency) with a burning sensation around her bottom. Are these symptoms worrisome or cause of concern? Thank you.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Advil will bring down the temperature but will not treat it. It is very natural for children to feel tired and have headache when the temperature rises. However the pain in the abdomen and burning sensation around her bottom need to be taken care of. In case fever persists then it is advisable that your daughter be examined by a doctor who shall do a clinical examination and advise accordingly.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor